Journal article icon

Journal article

On the integer solutions of quadratic equations

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1515/crll.2004.023

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK
Volume:
569
Issue:
569
Pages:
13-45
Publication date:
2004-04-05
DOI:
EISSN:
1435-5345
ISSN:
0075-4102
URN:
uuid:b286f93c-7ace-4de8-9606-e3f65a93dfdd
Source identifiers:
12334
Local pid:
pubs:12334

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP